Space-time large deviation lower bounds for spin particle systems

Authors
Citation
Jw. Chen, Space-time large deviation lower bounds for spin particle systems, PHYS LETT A, 290(1-2), 2001, pp. 65-71
Citations number
6
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS A
ISSN journal
0375-9601 → ACNP
Volume
290
Issue
1-2
Year of publication
2001
Pages
65 - 71
Database
ISI
SICI code
0375-9601(20011105)290:1-2<65:SLDLBF>2.0.ZU;2-#
Abstract
In this Letter we study large deviation lower bounds for space-time empiric al processes of spin particle systems with possibly vanishing spin flip rat es. We present an approach for obtaining such lower bounds for systems star ting from almost all configurations w.r.t. an translation invariant and ext remal invariant measure of the systems, so that in such cases we have full large deviation principle. (C) 2001 Elsevier Science B.V All rights reserve d.